# SDR DALA2019030701515

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE CUSP ON R1 LOWER DOOR JAMB FROM Y=160 TO Y=200 AT CABIN PAX (5300-2010). (W1). NRC 0318: CORROSION LEVEL 2, ANGLE CUSP ON R1 LOWER DOOR JAMB FROM Y=160 TO Y=200 AT CABIN PAX WAS REPAIRED PER REPAIR PER ETI-17-19-020 REV.1. AND SRM 51-41-02-0G, 51-41-05-0G, AND ER/A 575992-14 REV. ORIG. ASSOCIATED ER/A 00-575992 ADDED FOR AC 9571. (LP #0972583)
